# SDR SWIA202053543

- Difficulty date: September 14, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage Belly
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559+112 TO FS 755.0 EXTERIOR BELLY SKIN HAS SEVERAL DENTS.  C-CHECK RO 10/20/2020.  REPAIRED FS 559+112 TO FS 755.0 EXTERIOR BELLY SKIN, REF MHI RJ REO AND PRESSURE CHECK GOOD.  SEE CONTINUATION CARD FOR DETAILS.
